Hail, Trigg
- When
- June 25, 4:05 PM CST
- Where
- Trigg County, Cerulean
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.970, -87.720
A weak 500 mb trough axis extending from northeast to southwest along the Ohio River Valley helped trigger isolated severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
A weak 500 mb trough axis extending from northeast to southwest along the Ohio River Valley helped trigger isolated severe thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 25, 1:00 PM CST, 3 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 200 PM CDT MON JUN 25 2007 .DISCUSSION... MORNING CONVECTION NOW FIZZLED OUT...EXPERIENCING DIURNAL FLARE-UP IN HUMID/UNSTABLE ENVIRO OF AFTERNOON. SATELLITE SHOWS WEAK/MINOR VORT CENTERS NEARBY PERHAPS AIDING THIS DEVELOPMENT. NAM MAYBE OFFERED BEST AM MODELLING BUT BOTH IT AND 12Z GFS SEEM TO HAVE DECENT GRIP ON NEAR TIME SCENARIO. BOTH MODELS DRIFT AND EXPIRE UPPER LOW/TROF AND KEEP PRIMARILY DIURNAL POP IN FORECAST NEXT 48 HOURS. THEN STARTING WED...UPPER LEVEL STEERING WL BRING FRONT INTO FORECAST PIC...AND OFFER A LITTLE BETTER FORCING FOR INCREASING POPS. BEST SUCH/PEAK POP LOOKS TO BE THU-THU NIGHT TIME FRAME...AS BOUNDARY IS DRAGGED ACROSS FA BY JET DIVING SOUTH ACROSS NERN SEABOARD. SOME MODEL SEE-SAW ON HOW FRONT WILL LAY OUT TO OUR SOUTH AND WHETHER OR NOT/HOW LONG IT MAY HANG UP NEAR SRN BORDER...BUT SEEMING CONSISTENCY IS FROPA AND END TO POPS BY WEEKEND. THAT IS WHEN UPPER HEIGHTS/DRIER MEAN RELATIVE COLUMNAR AIR SETTLES OVER LOWER OH VALLEY IN WAKE OF DEPARTING SYSTEM. PER COLLAB/NEW GUIDANCE...WL GO MID CHC TO LIKELY POPS NEAR TERM MAINLY DIURNAL...PEAKING POPS FOR NOW IN LKLY CAT THU W/FRONTAL INTRO. HIGH PW SOUNDINGS REVEAL PRIMARY THREAT SHOULD REMAIN LOCALLY HEAVY RAIN. A NAM/GFS MOS BLEND WORKS NICELY W/EXISTING TEMPS/COLLAB PIC. NEW HPC/MEX MOS LIKEWISE BLENDED INTO OVERALL COLLAB PIC...W/THE USUAL MINOR TWEEKS. && .AVIATION... WITH THE 18Z TAF ISSUANCE...INITIAL SURFACE WINDS/CLOUD DECK AT KCGI AND KPAH WERE ADJUSTED TO ACCOUNT FOR EARLIER CONVECTIVE COMPLEX OVER SOUTHERN IL THIS MORNING...KEEPING RAIN CHANCES IN PLACE FOR KEVV FOR REMNANT CLOUD COVER AND RAIN FROM THE THUNDERSTORM COMPLEX. THROUGH 23Z...ACOUNTED FOR NEW CONVECTIVE DEVELOPMENT SOUTH OF THE CONVECTIVE CLOUD SHIELD...IN SERN MO AND WRN KY. MVFR CIG/VSBY CONDITIONS ARE FORECAST THROUGH 00Z FOR THE KPAH/KCGI TAF SITES...WITH MID CLOUD DECK BETWEEN 8-10KFT DURING THE EVENING HOURS. BETWEEN THE 00-06Z TIME FRAME...IT IS DIFFICULT TO PINPOINT ANY FIXED CONVECTIVE ACTIVITY OVER EACH OF THE TAF SITES. FOR NOW...LEANED TOWARD THE GFS MODEL SOLUTION...WHICH PLACES THE BEST CHANCE FOR MVFR SHRA FOR EACH OF THE TAF SITES BETWEEN 07-11Z TIME FRAME. AT THE END OF THE TAF PERIOD...MAINLY BETWEEN THE 14-18Z TIME FRAME TUESDAY...ADDED A 30 PERCENT PROBABILITY OF SHOWERS TO ACCOUNT FOR MORNING PRECIPITATION DEVELOPMENT IN THE DIFFUSE SHEAR ZONE ACROSS THE QUAD STATE REGION. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 237 PM CDT MON JUN 25 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 237 PM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PRIMARY THREAT WITH SCATTERED MAINLY HEAT OF DAY THUNDERSTORMS IS LOCALLY HEAVY RAIN. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT BUT ORGANIZED OR WIDESPREAD SEVERE ACTIVITY IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A DAILY CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS WITH LOCALLY HEAVY RAIN AS THE PRIMARY THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. THE BEST CHANCE OF STORMS WILL BE WITH THE ENTRANCE OF A COLD FRONT TO THE FORECAST PICTURE ON THURSDAY. THE FRONT AND STORMS WILL DEPART THE FORECAST BY THIS WEEKEND. ISOLATED SEVERE STORMS...HOWEVER...WILL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER THE RELAY OF ANY ISOLATED REPORTS OF SEVERE WEATHER OR SIGNIFICANT HEAVY RAIN IS APPRECIATED.
The national radar mosaic for the moment the first event began.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
A few trees were down along Highway 126.
On Highway 91, trees up to two feet in diameter were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2007Every state in 2007This day in weather historyWarnings in Kentucky, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 31831, 31832, 31834.